RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2006, Volume 9, Number 1, Pages 81–108 (Mi sjvm104)  

This article is cited in 5 scientific papers (total in 5 papers)

Higher-order accurate method for a quasilinear singularly perturbed elliptic convection-diffusion equation

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We consider the Dirichlet problem on a rectangle for a quasilinear singularly perturbed elliptic convection-diffusion equation in the case when the domain has no characteristic parts of its boundary; the higher derivatives of the equation contain a parameter е that takes arbitrary values in the half-interval (0,1]. For a linear problem of this type, the $\varepsilon$-uniform rate of convergence for well-known schemes has not higher than the first order (in the maximum norm). For the boundary value problem under consideration, grid approximations are constructed that converge $\varepsilon$-uniformly at the rate $O(N^{-2}\ln^2N)$, where $N$ specifies the number of mesh points in each variable. The piecewise uniform meshes, condensing in the boundary layer, are used. When the values of the parameter are small as compared to the effective mesh size, we apply the domain decomposition method, which is motivated by “asymptotic constructions”. We use monotone approximations of “auxiliary” subproblems that describe the main terms of asymptotic representations of the solutions inside and outside the vicinity of the regular and the angular boundary layers. The above subproblems are solved sequentially on subdomains using uniform meshes. If the values of the parameter are not sufficiently small (as compared to the effective mesh size), then classical finite difference schemes are employed, where the first derivatives are approximated by central difference derivatives. Note that the computation of solutions of the constructed difference scheme, based on the method of “asymptotic constructions”, is essentially simplified for sufficiently small values of the parameter $\varepsilon$.

Key words: singularly perturbed Dirichlet problem, quasilinear elliptic convection-diffusion equation, increase in accuracy, method of asymptotic constructions, domain decomposition, piecewise uniform meshes.

Full text: PDF file (377 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.632.4
Received: 26.04.2005
Revised: 16.06.2005

Citation: G. I. Shishkin, “Higher-order accurate method for a quasilinear singularly perturbed elliptic convection-diffusion equation”, Sib. Zh. Vychisl. Mat., 9:1 (2006), 81–108

Citation in format AMSBIB
\Bibitem{Shi06}
\by G.~I.~Shishkin
\paper Higher-order accurate method for a quasilinear singularly perturbed elliptic convection-diffusion equation
\jour Sib. Zh. Vychisl. Mat.
\yr 2006
\vol 9
\issue 1
\pages 81--108
\mathnet{http://mi.mathnet.ru/sjvm104}
\zmath{https://zbmath.org/?q=an:1115.65095}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm104
  • http://mi.mathnet.ru/eng/sjvm/v9/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baev A.D., “O kraevykh zadachakh v poluprostranstve dlya singulyarno vozmuschennykh uravnenii konvektsii-diffuzii s vyrozhdeniem”, Sistemy upravleniya i informatsionnye tekhnologii, 2008, no. 2.2(32), 212–216  mathscinet
    2. A. F. Voevodin, “The factorization method for linear and quasilinear singularly perturbed boundary problems for ordinary differential equations”, Num. Anal. Appl., 2:1 (2009), 1–12  mathnet  crossref
    3. Baev A.D., Sadchikov P.V., “Ob apriornykh otsenkakh reshenii kraevykh zadach, modeliruyuschikh nekotorye statsionarnye protsessy s vyrozhdeniem”, Sistemy upravleniya i informatsionnye tekhnologii, 2009, no. 4(38), 69–73  elib
    4. A. I. Zadorin, S. V. Tikhovskaya, “Solution of second order nonlinear singular perturbation ordinary differential equation based on the Samarskii scheme”, Num. Anal. Appl., 6:1 (2013), 9–23  mathnet  crossref  mathscinet  elib
    5. A. I. Zadorin, S. V. Tikhovskaya, “Dvukhsetochnyi metod dlya nelineinoi singulyarno vozmuschennoi kraevoi zadachi na setke Shishkina”, Sib. zhurn. industr. matem., 16:1 (2013), 42–55  mathnet  mathscinet
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:244
    Full text:80
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020